Volume 13, Number 4
Previous Issue Next Issue

Z. Huang

J. Comp. Math., 13 (1995), pp. 291-305

Preview Full PDF 172 1901 Abstract

G. Q. Han & L. Q. Zhang

J. Comp. Math., 13 (1995), pp. 306-314

Preview Full PDF 173 1843 Abstract

Y. Q. Huang & Y. X. Li

J. Comp. Math., 13 (1995), pp. 315-324

Preview Full PDF 184 1860 Abstract

J. C. Sun & Tony F. Chan

J. Comp. Math., 13 (1995), pp. 325-336

Preview Full PDF 179 1867 Abstract

H. J. Tian

J. Comp. Math., 13 (1995), pp. 337-342

Preview Full PDF 175 1850 Abstract

Z. X. Luo

J. Comp. Math., 13 (1995), pp. 343-350

Preview Full PDF 172 1877 Abstract

Y. H. Zeng

J. Comp. Math., 13 (1995), pp. 351-356

Preview Full PDF 184 1823 Abstract

D. Sun

J. Comp. Math., 13 (1995), pp. 357-368

Preview Full PDF 180 1831 Abstract

Z. Z. Bai, D. R. Wang & D. J. Evans

J. Comp. Math., 13 (1995), pp. 369-386

Preview Full PDF 176 1860 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard